To populate Scholarly, sign in here .


Title Stratonovich-Henstock integral for the operator-valued stochastic process
Posted by Mhelmar Labendia
Authors Canton, Recson; Labendia, Mhelmar; Toh, Tin Lam
Publication date 2022
Journal Proyecciones Journal of Mathematics
Volume 41
Issue 5
Pages 1111-1130
Publisher Universidad Catolica del Norte, Chile
Abstract In this paper, we introduce the Stratonovich-Henstock integral of an operator-valued stochastic process with respect to a Q-Wiener process. We also formulate a version of Ito’s formula for this integral.
Index terms / Keywords Stratonovich-Henstock integral, Q-Wiener process, Ito’s formula